# SDR SWAA2023121119331

- Difficulty date: November 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 333AT ANGLE AT LT HORIZONTAL STABILIZER 2023-693929<[01] REPLACED ANGLE AT LT HORIZONTAL STABILIZER LOCATED AT ACCESS PANEL 333AT IAW B737-700 SRM-51-40-02 AND B737-700 SRM-51-10-02 ITEM 9.;[02] JOB COMPLETED
